# SDR 98ZZZX1294

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 3656624
- Condition: Failed
- Location: Stator
- Component: Chrysler
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN-FLIGHT. TEAR DOWN FOUND STATOR CHAFED AGAINST ROTOR DUE TO WRONG HOUSING BEING INSTALLED.
